# SDR DXTA2011053104598

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 4,360 hours, 3,365 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 444303739
- Part serial: T607
- Condition: Binding
- Location: Elevator Trim
- Part time: 4,360 hours, 3,365 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 4000 FT, 180KTS, 10 SECONDS AFTER SELECTING FLAPS 7, AUTOPILOT KICKED OFF & ACFT PITCHED 20 DEGREES NOSE UP. AFTER STABILIZING ACFT AT 180 KTS, NO NOSE DOWN TRIM REMAINING, & TRIM WAS ALL THE WAY TO STOP.  ACFT LANDED, FLAPS 7 & FLAPS WERE LEFT SELECTED AT 7 AFTER SHUTDOWN.  STABILIZER APPEARS TO BE IN PROPER POSITION.  CHECKED ELEVATOR TRIM CABLE TENSION AND FOUND TO BE LOW.  ADJUSTED TENSION AND FOUND MOTOR TO BE BINDING REMOVED ELEVATOR TRIM MOTOR AND INSTALLED NEW MOTOR IAW MM 27-32-04, REV 30. OPS CHECKED GOOD, TRAVEL CHECKED GOOD, CABLE TENSIONS ADJUSTED IAW MM 27-31-00.
